Skip to main content

Research Repository

Advanced Search

Biased compensation recursive least squares-based threshold algorithm for time-delay rational models via redundant rule

Chen, Jing; Zhu, Quan Min; Li, Juan; Liu, Yan Jun

Authors

Jing Chen

Quan Zhu Quan.Zhu@uwe.ac.uk
Professor in Control Systems

Juan Li

Yan Jun Liu



Abstract

© 2017, Springer Science+Business Media B.V., part of Springer Nature. This paper develops a biased compensation recursive least squares-based threshold algorithm for a time-delay rational model. The time-delay rational model is transformed into an augmented model by using the redundant rule, and then, a recursive least squares algorithm is proposed to estimate the parameters of the augmented model. Since the output of the augmented model is correlated with the noise, a biased compensation method is derived to eliminate the bias of the parameter estimates. Furthermore, based on the structures of the augmented model parameter vector and the rational model parameter vector, the unknown time delay can be computed by using a threshold given in prior. A simulated example is used to illustrate the efficiency of the proposed algorithm.

Citation

Chen, J., Zhu, Q. M., Li, J., & Liu, Y. J. (2018). Biased compensation recursive least squares-based threshold algorithm for time-delay rational models via redundant rule. Nonlinear Dynamics, 91(2), 797-807. https://doi.org/10.1007/s11071-017-3910-6

Journal Article Type Article
Acceptance Date Oct 28, 2017
Online Publication Date Nov 9, 2017
Publication Date Jan 1, 2018
Journal Nonlinear Dynamics
Print ISSN 0924-090X
Electronic ISSN 1573-269X
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 91
Issue 2
Pages 797-807
DOI https://doi.org/10.1007/s11071-017-3910-6
Keywords parameter estimation, recursive least squares, biased compensation, time-delay, rational model
Public URL https://uwe-repository.worktribe.com/output/857573
Publisher URL http://dx.doi.org/10.1007/s11071-017-3910-6
Additional Information Additional Information : This is the peer reviewed version of the following article: Chen, J., Zhu, Q., Li, J. and Liu, Y. (2017) Biased compensation recursive least squares-based threshold algorithm for time-delay rational models via redundant rule. Nonlinear Dynamics. ISSN 0924-090X [In Press], which has been published in final form at http://dx.doi.org/10.1007/s11071-017-3910-6. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.

Files







You might also like



Downloadable Citations